Jump to content

help im in a dark depression


[to...]

Recommended Posts

hi im 4.5 months off and my depression is really bad and dont know what to do i dont know if the melatonin i took caused more depression because after i took it the next day i started to feel real down and weird.i took 3mgs melatonin
Link to comment
Share on other sites

Your body may not like the synthetic melatonin and you may be reacting badly to it, or it could just be a coincidence.  Either way you should probably not take any more for the time being until this depression wave lets up.  If it happens again immediately after taking some melatonin then you can probably be certain that it is most likely a cause.  This is one of the reasons why we caution people about supplements.

 

I know depression can be so lonely and scary.  It is often comorbid with anxiety, which just makes for an absolutely dreadful experience.  Just remember that it is withdrawal-induced and it will probably lift just as fast as it came down upon you. 

 

The world may seem so bleak right now, but it isn't the world that has changed... it is our viewpoint that has due to being clouded in a haze from withdrawal.  That haze will disappear and probably reappear in the future, but it will eventually go away for good.  Hang in there tony, you have had a good solid 4.5 months of healing.  With any luck you may have some good windows around the corner.

 

Crono

Link to comment
Share on other sites

Tony, the 4.5 to 5 month mark was the absolute worse for me as far as depression. It was very scary, it wasn't me. I've read of many others saying the 4 to 5 month mark was a trying time for them as well, maybe it's the same with you. Just know that it will all end and you'll star to build back up to your old self again.  :mybuddy:

 

 

Link to comment
Share on other sites

I was about 4 to 5 months into it when depression hit. It lasted about 3 to 4 weeks before it lifted. It still comes and goes a little bit but not like before. I don't know if other have experienced this same time frame but mine did go away.
Link to comment
Share on other sites

Tony thanks for your honesty.  i have dep real bad right now.  it is hard for me to envision that i can get a life back so your responses really helped give me some hope.  this is  hard thing but we are doing it.    i really know how u feel.  i will be so glad when we get better.  what a terrible drug
Link to comment
Share on other sites

thank you crono,star,skippy and panther for your response it means a lot to me that you guys take the time to post positive words and keep me going forward.
Link to comment
Share on other sites

Go out in the sunlight. When I first started going through this withdrawal thing, I tended to hide indoors all the time. My mother in law told me to go out in the sun and I did. The sun is important for many body functions. It offers vitamin D and does something in the brain that works with the serotonin. I do notice that on days I go out and am in the sun for a while, I tend to feel better. I remember in my 20' when I would lay out in the sun and go to tanning beds. I always seemed so happy and I was not on any benzo's either. It was when I moved to rain city Seattle for two years that all my problems started. Glad I moved back home. Anyway, try getting out in the sun for at least half an hour a day and see if that makes a difference.
Link to comment
Share on other sites

i just got a script from my dr. and its celexa and elavil he says the elavil will help me sleep but i think i develop a phobia about meds even the supplements makes me feel bad so i dont know if i shoul start taking them.
Link to comment
Share on other sites

i am sick of this cycle i started the celexa 2 days ago and feel worse i would like to just stop all the drugs im tired of this i was taking lexapro 5mgs then got so depressed and went to the dr.he told me it was not working anymore and switched me to celexa  and its awful any advice please
Link to comment
Share on other sites

[33...]

I think adding or changing meds when in w/d is a BAD move. I took ONE dose of Effexor while in C/T W/D at 3 months out and it caused me a world of pain. I wouldn't suggest new meds, especially if you tried it and it made you feel worse. If you've only been on it for a day or so, I'd just stop. Be done w/ all of the meds and just allow your brain and body the time it needs to heal. It WILL heal...it just takes way too much time.

 

You'll get there. Keep distracted. Do whatever it takes to make it through the day. The depression lifted for everyone else who went before you and healed. You are NO exception. It will lift for you as well.

 

Hang in there. Much love, Nicole

Link to comment
Share on other sites

Hey Tony,

 

The depression we feel while tapering and once we're off benzos is just terrible. I tried using an AD and that sent my anxiety through the roof. Most of them have side effects, so you kinda have to weigh the pros and cons of the medication. If you feel like you can't handle it then do what you feel's best. Have you tried St. John's Wort? It's a herb that acts as a natural AD. It's perfectly fine if you want to ride the depression out, that way you might figure out how to deal with it without a chemical.

Link to comment
Share on other sites

Hi Tony,

 

A long taper and then 4 months depression.  Ugh !

 

If your interested in trying a herbal A/D, eg St John´s Wort, there´s very good web site run by Kelly which has lots of info on this and other non-pharm alternatives. Another natural alternative is combination of cod liver oil, exercise and sunlight. The cod liver oil reminds me of matron at school but there is some research to suggest it may be effective. The basics of this approach are described in interview with  Dr. Stephen S. Ilardi on The People's Pharmacy. If you´re interested (and mods will allow) I´ll post the some links.

 

Which ever route you decide to go down, I hope you start to feel better soon cos just getting of these pills is bad enough in the first place.

 

Tim

Link to comment
Share on other sites

shaneb and tim thanks for your your sugestions on the natural remedies for depression but im taking a low dose of an ad lexapro 5mgs and i dont know if you can add a natural remedie to my ad but ill ask my dr on my next appt. thanks guys and i wish you a fast healing
Link to comment
Share on other sites

  • 2 weeks later...

Tony how are you doing on the lex?  i get worse with ssri's - tried them in the past to no avail but have had 3 really tough days in a row and wonder if i should reinstate a small amt of the wellbutrin.  just til i get better or something; so confusing.  wondered too about the ellavil.  so scared of them all but wondering if i can get back to work in  a couple of wks.  tough tough day - this depression has a bizarre element to it. extremely uncomfortable. my thoughts and prayers are with u.  what  a tough thing.

panther

Link to comment
Share on other sites

×
×
  • Create New...